# SDR SIMA2471

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7253710135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON FLOOR SUPPORT THAT ATTACHES TO THE AIRSTAIRS TRACK IN THE CABIN ENTRY AREA.  REPLACED FLOOR SUPPORT.  (M)
